Pacific Journal of Mathematics

Gauthier's localization theorem on meromorphic uniform approximation.

Stephen Scheinberg

Article information

Pacific J. Math., Volume 107, Number 1 (1983), 223-228.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30F99: None of the above, but in this section
Secondary: 30E10: Approximation in the complex domain


Scheinberg, Stephen. Gauthier's localization theorem on meromorphic uniform approximation. Pacific J. Math. 107 (1983), no. 1, 223--228.

Export citation


  • [B] S. Bochner, Fortzetzung Riemannscher Flchen, Math. Ann., 98 (1928), 406-421.
  • [Gl] P. M. Gauthier, Meromorphic Uniform Approximation on Closed Subsets of Open Riemann Surfaces, Approx. Theory and Funct. Anal., (J.B. Prolla, ed.), North-Hol- land Publ. Co., (1979), 139-158.
  • [G2] P. M. Gauthier, personal communication, 1980.
  • [GH] P. M. Gauthier and W. Hengartner, Uniform Approximation on Closed Sets by Functions Analytic on a Riemann Surface, Approx. Theory (Z. Ciesielski and J. Musielak, eds.), Reidel, Holland, (1975), 63-70.
  • [HC] A. Hurwitz and R. Courant, Funktionentheorie, 4te Aufl, Springer-Verlag, 1964.
  • [KT] H. Kditz and S. Timmann, Randschlichete meromorphe Funktionen auf endlichen Riemannschen Flchen, Math. Ann., 217 (1975), 157-159.
  • [R] I. Richards, On the classification of noncompact surfaces, Trans. Amer. Math. Soc, 106 (1963), 259-269.
  • [SI] S. Scheinberg, Uniform approximation by functions analytic on a Riemann surface, Annals of Math., 108 (1978), 257-298.
  • [S2] S. Scheinberg, Uniform approximation by meromorphic functions having prescribed poles, Math. Ann., 243 (1979), 83-93.